# SDR FDEA201305291122

- Difficulty date: May 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102519
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK FOUND CRACKED AT BS 695, RBL 27.5.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FRON STATION 625 TO STATION 745, X= -27.5 IAW SRM 53-00-52, FIG 201, REPAIR 1, REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
